MathSciNet Relay Station
MathSciNet bibliographic data
MR2290045 (2007k:35239) 35K55 (35B40 35K20)
Payne, L. E.; Schaefer, P. W. Lower bounds for blow-up time in parabolic problems under Dirichlet conditions. J. Math. Anal. Appl. 328 (2007), no. 2, 1196–1205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement